PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 138 | 2 | 193-199
Tytuł artykułu

The continuity of Lie homomorphisms

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the separating space of a Lie homomorphism from a Banach algebra onto a Banach algebra is contained in the centre modulo the radical.
Twórcy
  • Département de Mathématiques et de Statistique, Université Laval, Québec, Québec, G1K 7P4, Canada , baupetit@mat.ulaval.ca
  • Department of Pure Mathematics, The Queen's University of Belfast, Belfast BT7 1NN, Northern Ireland , m.m@qub.ac.uk
Bibliografia
  • [1] B. Aupetit, The uniqueness of the complete norm topology in Banach algebras and Banach Jordan algebras, J. Funct. Anal. 47 (1982), 1-6.
  • [2] B. Aupetit, A Primer on Spectral Theory, Springer, New York, 1991.
  • [3] K. I. Beidar, W. S. Martindale and A. V. Mikhalev, Rings with Generalized Identities, Marcel Dekker, New York, 1996.
  • [4] M. I. Berenguer and A. R. Villena, Continuity of Lie isomorphisms of Banach algebras, Bull. London Math. Soc. 31 (1999), 6-10.
  • [5] F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer, Berlin, 1973.
  • [6] M. Brešar, Derivations decreasing the spectral radius, Arch. Math. (Basel) 61 (1993), 160-162.
  • [7] M. Brešar and M. Mathieu, Derivations mapping into the radical, III, J. Funct. Anal. 133 (1995), 21-29.
  • [8] M. Brešar and P. Šemrl, Spectral characterization of central elements in Banach algebras, Studia Math. 120 (1996), 47-52.
  • [9] R. E. Curto and M. Mathieu, Spectrally bounded generalized inner derivations, Proc. Amer. Math. Soc. 123 (1995), 2431-2434.
  • [10] H. G. Dales, On norms of algebras, in: Proc. Centre Math. Anal. Austral. Nat. Univ. 21, Canberra, 1989, 61-96.
  • [11] M. Mathieu, Where to find the image of a derivation, in: Banach Center Publ. 30, Inst. Math., Polish Acad. Sci., Warszawa, 1994, 237-249.
  • [12] M. Mathieu, Lie mappings of C*-algebras, in: Nonassociative Algebra and Its Applications, R. Costa et al. (eds.), Marcel Dekker, New York, in press.
  • [13] V. Pták, Derivations, commutators and the radical, Manuscripta Math. 23 (1978), 355-362.
  • [14] A. Rodríguez Palacios, The uniqueness of the complete norm topology in complete normed nonassociative algebras, J. Funct. Anal. 60 (1985), 1-15.
  • [15] P. Šemrl, Spectrally bounded linear maps on B(H), Quart. J. Math. Oxford (2) 49 (1998), 87-92.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv138i2p193bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.